A lifting theorem for right adjoints
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 2, p. 155-168
@article{CTGDC_1978__19_2_155_0,
     author = {Wischnewsky, Manfred Bernd},
     title = {A lifting theorem for right adjoints},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {2},
     year = {1978},
     pages = {155-168},
     zbl = {0409.18003},
     mrnumber = {528344},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1978__19_2_155_0}
}
Wischnewsky, Manfred B. A lifting theorem for right adjoints. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 2, pp. 155-168. http://www.numdam.org/item/CTGDC_1978__19_2_155_0/

1 B Astiani, A., Ehresmann, C., Categories of sketched structures, Cahiers Topo. et Géo. Diff. XIII-2 (1972), 105-214. | Numdam | MR 323856 | Zbl 0263.18009

2 Brummer, G., Topological functors and structure functors, Lecture Notes in Math. 540, Springer (1976), 109-136. | MR 442052 | Zbl 0339.18003

3 Herrlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

4 Herrlich, H., Topological functors, Gen. Top. Appl. 4 (1974), 125- 142. | MR 343226 | Zbl 0288.54003

5 Hoffmann, R.-E., Semi-identifying lifts and a generalizationof the duality theorem for topological functors, Math. Nachr. 74 (1976), 297- 307. | MR 428256 | Zbl 0345.18002

6 Hong, Y.H., Studies on categories of universal topological algebras, Thesis, Mc Master University, 1974.

7 Hong, S.S., Categories in which every monosource is initial, Kymgpook Math. J. 15 (1975), 133- 139. | MR 369466 | Zbl 0309.18004

8 Kennison, I.F., Reflective functors in general topology and elsewhere, Trans. A. M. S. 118 (1965), 303-315. | MR 174611 | Zbl 0134.40705

9 Porst, H.E., Characterisation of MacNeille completions and topological functors, Manuscripta Math. ( to appear) .

10 Nel, L.D., Cartesian closed topological categories, Lecture Notes in Math. 540, Springer (1976), 439-451. | MR 447369 | Zbl 0336.54006

11 Tholen, W., Relative Bildzerlegungen und Algebraische Kategorien, Dissertation, Universität Münster, 1974.

12 Tholen, W., On Wyler's taut lifting theorem ( to appear). | Zbl 0374.18002

13 Wischnewsky, M.B., Aspects of categorical algebra in initial structure categories, Cahiers Topo. et Géo. Diff. XV- 4 (1974), 419 - 444. | Numdam | MR 382389 | Zbl 0324.18002

14 Wischnewsky, M.B., On monoidal closed topological categories, I, Lecture Notes in Math. 540, Springer (1976), 676 - 686. | MR 466256 | Zbl 0352.18016

15 Wolff, H., Topological functors and right adjoints, 1975 ( to appear). | MR 506574 | Zbl 0388.18006

16 Wyler, O., On the categories of general topology and topological algebra, Arch. d. Math. 22/1 (1971), 7-15. | MR 287563 | Zbl 0265.18008